# SDR ASAA2020060132768

- Difficulty date: May 29, 2020
- Submitted: June 2, 2020
- Operation: Air carrier
- Aircraft: N596AS
- Make and model: Boeing 737890
- Aircraft serial: 35688
- Aircraft time: 45,383 hours, 13,610 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 32145526
- Part serial: 9245
- Condition: Failed
- Location: Bleed Air Sys
- Part time: 46,434 hours, 14,599 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG PRSOV FAILED 30 DAY CHECK, SPRING INOPERATIVE.  REPLACED NR 1 PRSOV WITH SERVICEABLE UNIT IAW AMM 36-11-04.  OPS TEST GOOD IAW SAME MM 36-11-04.
